I've had chronic stomach pain for 18 years. Recently I had an endoscopy which showed bile was backing up into my stomach. What causes this and could this be the or one of the reasons for my chronic stomach problems? What can or should be done about it?
Check with your doctor about bile acid sequestrant medications such as Questran and Colestid. They bind the bile salts in the intestine and excrete them in the feces. These meds are usually given to lower cholesterol.
Hi, I'm very sorry to hear of your problem. I,too, have bile reflux. I have tried both Questran and Colestid and they make the right side of my stomach hurt. You may try sleeping with the head of your bed elevated. I am also curious to see if you have any other symptoms, such as nausea or bloating? I am currently seeing doctors to determine what could possibly be wrong with me, but the only thing they have found is the bile reflux. Best Wishes and a Happy Holiday Season!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.